# SDR CA140321014

- Difficulty date: March 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,249 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913840
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AS A RESULT OF NUMEROUS INDICATIONS, MOSTLY CONCERNING A FLAP FAILURE, THE CREW DECLARED AN EMER, RESULTING IN THE EMER VEHICLES MEETING THE FLIGHT ON ARRIVAL.  DUTY PILOT, FLIGHT SAFETY & MTC CONTROL ADVISED.  CHANGED LT FLAP POSITION SENSOR IAW AMM 27-53-04.
